# SDR R61A201901100045

- Difficulty date: November 28, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 170000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003924003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND EXTERNAL FUSELAGE SKIN 7 DENTS BETWEEN FR18 AND FR19 AND STR 26R AND 27R. FOUND OUT OF LIMITS IAW SRM 53-10-01. CUTOUT DAMAGE AREA, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW ETD2019-170-000690. A/C REMAINS IN CHECK.
